EconPapers    
Economics at your fingertips  
 

Bounded and almost periodic solutions and evolution semigroups associated with nonautonomous functional differential equations

Bernd Aulbach and Nguyen Van Minh

Abstract and Applied Analysis, 2000, vol. 5, 1-19

Abstract:

We study evolution semigroups associated with nonautonomous functional differential equations. In fact, we convert a given functional differential equation to an abstract autonomous evolution equation and then derive a representation theorem for the solutions of the underlying functional differential equation. The representation theorem is then used to study the boundedness and almost periodicity of solutions of a class of nonautonomous functional differential equations.

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/405039.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/405039.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:405039

DOI: 10.1155/S1085337501000367

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:405039